# SDR ASOA05647

- Difficulty date: July 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380741
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE AFT ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFT ANCHOR FITTING ON THE PASSENGER DOOR.  (K)
